# SDR IPXA2019022769454

- Difficulty date: February 18, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 59,573 hours, 19,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20057
- Condition: Cracked
- Location: Bs 785.9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12CRACK ON THE CENTER WING FRONT SPAR STIFFENER (P/N : 111T2005-7) UPPER SIDE AT STA 785.9 , LBL 11REPAIR I.A.W 767-300F SRM 57-10-10-2R-2 REPAIR 2 REV.73.01 AND UPS EO B767-5740-58151-A
